MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE DISPOSABLE BIOPSY NEEDLE DBN

PAJUNK GMBH MEDIZINTECHNOLOGIE DISPOSABLE BIOPSY NEEDLE DBN
Model Number 41779C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Irn#:070_3-22_749.The surgeon reported that there were severe complications after a biopsy case.While the biopsy they did not recognize any issues or abnormalities.Negative effect explanation: massive bleeding into the tumor tissue with reduction of the vigilance.Furthermore, they expect other deficits.
 
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported by worldwide exclusive distribution partner (b)(4).Based on the information available, the risk assessment as well as clinical assessment this file is considered as closed.

Brand Name
DISPOSABLE BIOPSY NEEDLE DBN
Common Device Name
DISPOSABLE BIOPSY NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
MDR Report Key13802689
Report Number9611612-2022-00006
Device Sequence Number19825091
Product Code HAW
UDI-Device Identifier04048223029503
UDI-Public04048223029503
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2026
Device Model Number41779C
Device Catalogue Number41779C
Device Lot Number1407 OR 1409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown